# SDR DL76G001517

- Difficulty date: August 10, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 39,327 hours, 11,237 cycles
- System (JASC): 2330 · Entertainment System
- Part: Fan
- Condition: Failed
- Location: Seats 1f & 1g
- Component: Video Monitor, 1301851100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW SMELL ELEC SMELL FROM VIDEO MONITOR AT SEATS 1 F AND G.  COOLING FAN ON MONITOR INOP.  REPLACED MONITOR.
